Capreomycin-induced optic neuritis in a case of multidrug resistant pulmonary tuberculosis

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

A patient of multidrug-resistant pulmonary tuberculosis was prescribed an anti-tubercular regimen containing capreomycin. Patient developed optic neuritis 3 months after starting treatment. Investigations did not reveal any specific cause for this ocular condition and on discontinuing capreomycin his vision recovered. We conclude that capreomycin is the cause of reversible optic neuritis in our case.

Original languageEnglish
Pages (from-to)247-248
Number of pages2
JournalIndian Journal of Pharmacology
Volume42
Issue number4
DOIs
Publication statusPublished - 01-08-2010

All Science Journal Classification (ASJC) codes

  • Pharmacology
  • Pharmacology (medical)

Fingerprint Dive into the research topics of 'Capreomycin-induced optic neuritis in a case of multidrug resistant pulmonary tuberculosis'. Together they form a unique fingerprint.

  • Cite this